Posted by sickObeingsick on August 26, 2003, at 17:56:47
I hope someone can provide an answer to this question for me as it will be some time before my Dr. and all the other Dr's getting involved will be able to help me.
I currently take 1000mgs of Depakote once a day for Spinal Myoclonus and have been taking it since 1998 but it seems that the original Dr. that I had never told me I was suppose to be getting my blood levels checked.
Now I have a new Dr. and the first thing he asked was when was my blood levels checked and when I told him never he immediately sent me to the hospital for testing. The results came back within an hour and they told me that I was:
"ACUTE SUBTHERAPEUTIC DEPAKOTE LEVEL"
And when I asked what that meant they told me that the level showed I didn't have ANY Depakote in my blood and that a person who never had taken Depakote would have shown a higher level than what my results showed. (scary huh?)
Does anyone know what might be causing this to occur?